Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a Lipschitz estimate for conformal maps in the plane


Author: R. Michael Range
Journal: Proc. Amer. Math. Soc. 58 (1976), 375-376
MSC: Primary 30A30
MathSciNet review: 0407254
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A30

Retrieve articles in all journals with MSC: 30A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0407254-2
PII: S 0002-9939(1976)0407254-2
Article copyright: © Copyright 1976 American Mathematical Society